I last had sex about 6 weeks ago, having taken all of my microgynon pills properly.
One week later I had my 7 day break and withdrawal bleed - as usual - indicating I wasn't pregnant.
Haven't had sex in the intervening month.
Now I'm on my next 7 day break - it's day 6 and no signs of a bleed (usually I do get the bleed fairly late, but usually by day 6, not as late as 7.)
If the bleed doesn't come tomorrow, my question is, is this possibly just a normal, if rather random, occurance; or should I be worrying and getting a test done? And what should I do about my next pack - carry on as normal? And, if I do a test and it comes out negative, should I be seeing the doc anyway as missed bleeding is abnormal?
Any advice gratefully received! Thanks.
Turn on thread page Beta
- Thread Starter
- 26-09-2010 22:02
- 26-09-2010 23:28
I would assume it's a little bit strange but given you didn't have sex in the intervening month it's unlikely to indicate pregnancy. loads of people have breakthrough bleeding with microgynon, maybe you've just got the opposite this month...how long have you been on it?
To be honest I'd give it a week- my bleeding comes about day 6 and lasts til the 2nd day I'm taking the pill so it's later than my actual break, yours might be getting later or something- then take a test just to be sure. If you haven't been feeling anything else I really doubt you're pregnant though, fear not!
- 27-09-2010 13:31
Take a test, the breakthrough bleed on the pill can still occur when you are pregnant. Don't start taking the pill again until you have established whether you are pregnant or not.